# SDR SWIA201440389

- Difficulty date: November 23, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR HAS CHAFING AT FWD AND AFT EDGES.   RT MLG FWD CHAFE REPAIRED IAW REO.  RT MLG DOOR AFT CHAFE FOUND OUT OF LIMITS.  REPAIRED THE RT MLG DOOR.
